Jesse; Sorry this is so new But it's like any other medication and they affect many people different ways you could check with your doctor on this problem or see if it goes away on its own like many do. After you have been on it a while. I am sorry that it really does not say much being this is so new to a medication. So check with your doctor when you can. But let's hope it's one of the side effects that you get at the start and improves. as you have used it a week or two. Best of luck Chuck1957
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on trulicity for a month. The worst side effects for me have been belching and flatulence?
Posted 2 Jan 2016 • 2 answers
Posted 16 May 2016 • 1 answer
Posted 5 Jul 2016 • 0 answers
Posted 22 Nov 2016 • 0 answers
Posted 13 days ago • 0 answers